# SDR IPXA10661048

- Difficulty date: July 10, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T58762
- Condition: Damaged
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL POSITION 2 RT HAS DAMAGE.  REMOVED DAMAGE AND REPAIRED IAW SRM 53-00-50-2R.
